# SDR AALA2009012600192

- Difficulty date: January 26, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Aircraft time: 42,977 hours, 16,546 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

MIA INFLIGHT - CREW REPORTED GREEN HYDRAULIC PUMP LOW PRESSURE INDICATION FOLLOWED BY GREEN RESERVOIR OVERHEAT INDICATION.  TURNED OFF LEFT GREEN HYDRAULIC PUMP AND OVERHEAT WENT OUT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
